Skip to Main content Skip to Navigation
Journal articles

Corrigendum to “On a question of Serre” [C. R. Acad. Sci. Paris, Ser. I 350 (2012) 741–744]

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417827
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:29:40 PM
Last modification on : Friday, November 26, 2021 - 6:00:09 PM

Links full text

Identifiers

Collections

Citation

Alexander Rahm. Corrigendum to “On a question of Serre” [C. R. Acad. Sci. Paris, Ser. I 350 (2012) 741–744]. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2019, 357 (7), pp.589-590. ⟨10.1016/j.crma.2019.07.008⟩. ⟨hal-03417827⟩

Share

Metrics

Record views

36